# SDR SWIA201439363

- Difficulty date: September 13, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shroud
- Condition: Debonded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 520JL HAS SHROUD TO SKIN DEBONDING IN SERVERAL SPOTS.  BONDED PANEL 520JL, SHROUD TO SKIN L/E, REF REO.  (2014NM060066)
